No Cover Image

Journal article 698 views

A reduced polynomial chaos expansion method for the stochastic finite element analysis

B. Pascual, S. Adhikari, Sondipon Adhikari

Sadhana-Academy Proceedings in Engineering Sciences, Volume: 37

Swansea University Author: Sondipon Adhikari

Published in: Sadhana-Academy Proceedings in Engineering Sciences
Published: 2012
Online Access: http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=ORCID&SrcApp=OrcidOrg&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=WOS:000306639100001&KeyUID=WOS:000306639100001
URI: https://cronfa.swan.ac.uk/Record/cronfa25757
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: @articleRID:1031151530394-161,title = A reduced polynomial chaos expansion method for the stochastic finite element analysis,journal = Sadhana-Academy Proceedings in Engineering Sciences,year = 2012,author = Pascual, B. and Adhikari, S.,volume = 37,number = 3,pages = 319-340
College: College of Engineering